Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe pain from back to foot. Losing grip. Diagnosed with Multiple neuro fibroma and motor neuron disease. Suggest

I HAVE BEEN DIAGNOSED WITH MULTIPLE NEURO FIBROMA AND MOTOR NEURON DESEASE. FOR THE PAST TWO MONTHS I GET A SEVERE PAIN WHICH ORIGNATES FROM THE LEFT BACK SIDE OF THE WAIST AND TRAVELS DOWN TO THE BASE OF THE LEFT FOOT. IT GETS AGGRAVATED IN EARLY MORNING GET UP TIME.
I ALSO SEEM TO BE LOOSING GRIP OF BOTH THE HANDS.I KEEP ON DROPPING THINGS ALL THE TIME. I ALSO SEEM TO HAVE LOST MY GRIP OF THE THUMB AND INDEX FINGER TO HOLD A PEN.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Neurologist 's  Response
Nov 2013
Hi,

Thank you for posting your query.

Multiple neurofibromas may cause compression over the nerves to cause pain and weakness. You may take pregabalin or gabapentin capsules to relieve the pain. However, if neurofibromas are big, surgery may be required to remove them.

Motor neuron disease (MND) may be treated with medications such as riluzole, along with physiotherapy & exercises. However, MND can not be cured.

If you can upload any MRI or EMG reports, they would help us in giving you further advice.

Please get back if you require any additional information.



Best wishes,



Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar

My email: drsudhirkumar@yahoo.com
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor